

## AGENDA (Subject to Change)

TIME	SESSION
08.00 AM -	REGISTRATION
08.30 AM	
8:00	AM Main Plenary
08.30 AM -	[MAIN BALLROOM] Opening Keynote Speaker
08.40 AM	
(10 MIN)	• Joseph H. L. Chan, JP, Acting Secretary for Financial Services and the Treasury, The Government of the Hong Kong Special Administrative Region (FSTB)
08.40 AM – 08.55 AM	[MAIN BALLROOM] Good morning Hong Kong
(15 MIN)	<ul> <li>Michael Bugel, Managing Director, Co-Head of APAC, AIMA</li> <li>Jack Inglis, CEO, AIMA</li> </ul>
08.55 AM – 09.35AM (40 MIN)	[MAIN BALLROOM] Panel 1: "Hong Kong Today: Is It Ready for Tomorrow?" We gather industry pioneers and distinguished thought leaders to delve into the most pressing issues currently shaping Hong Kong's role as a global financial centre. This session takes a comprehensive look at the immediate challenges, regulatory transformations, and strategic initiatives that are defining Hong Kong's trajectory towards continued growth in a rapidly evolving global landscape.
	Moderator:
	• William R. Hallat, Partner, Co-Chair of the Global Financial Regulatory Group, Gibson, Dunn & Crutcher
	Speakers:
	<ul> <li>Andrew Weir, MA, FCA, FHKSA, FIOD, MBE, JP, Global Chair, Asset Management and Real Estate KPMG &amp; Vice Chairman, Financial Services Development Council (FSDC)</li> <li>Joseph H. L. Chan, JP, Under Secretary, Financial Services and the Treasury, The Government of the Hong Kong Special Administrative Region (FSTB)</li> <li>Darryl Chan, JP, Deputy Chief Executive, Hong Kong Monetary Authority (HKMA)</li> <li>Julia Leung, SBS, JP, Chief Executive Officer, Securities and Futures Commission (SFC)</li> </ul>
09.35 AM – 09.40 AM	[MAIN BALLROOM] Presentation of THE AIMA/CAIA SCHOLARSHIP AWARD
(5 MIN)	Presenter:
	• Joey Chan, CFA, CPA, FCCA, Interim Head, APAC Region, CAIA

09.40 AM -	[MAIN BALLROOM] Panel 2: Navigating the Regulatory Landscape: A Roadmap for Private
10.25 AM	Funds
(45 MIN)	
	Moderator:
	• Jiří Król, Deputy CEO and Global Head of Government Affairs, AIMA
	Speakers <sup>1</sup> :
	Renée Caudeiron, Legal Counsel (Research & Development), Legal Division, Cayman     Islands Monetary Authority (CIMA)
	<ul> <li>Matthias Feldmann, Partner and APAC Head of Funds &amp; Investment Management, Clifford Chance</li> </ul>
	Jeremy Lam, Partner and Head of Financial Services Practice, Deacons
	<ul> <li>Saiko Nakagawa, Director for Asset Management Business, Financial Services Agency, Japan (JFSA)</li> </ul>
	Lim Cheng Khai, Executive Director, Financial Markets Development Department, Monetary Authority of Singapore (MAS)
	Christina Choi, Executive Director, Investment Products, Securities and Futures     Commission (SFC)
10.25 AM -	Coffee Break Sponsored by Simmons & Simmons
10.40 AM	An opportunity to engage with exhibitors and other delegates
TIME	STREAM ONE
10.40 AM – 11.20 AM	[MAIN BALLROOM] AI & FinTech: How to Make Digital Transformation Work
(40 MIN)	Moderator:
	King Leung, Head of Financial Services and Fintech, Invest Hong Kong
	Speakers:
	Joseph Chang, Co-Founder & CEO, Asklora
	Hannah Cassidy, Partner, Head of Financial Services Regulatory, Asia, Herbert Smith Freehills
	Shing Lee, Cloud Solution Strategist, Data & Al, Microsoft
	<ul> <li>Floyd Newsum, Director, RPA (HK), Ltd</li> </ul>
	Thomas Barton, COO, Trovio Group
	[ROOM 2] Crypto Frontiers: The Integration of Digital Assets in Private Funds
	Moderator:
	Derek McGibney, Managing Director, Cognitive GRC
	Speakers:
	Charlotte Robins, Partner, Head of Hong Kong Regulatory Practice, Allen & Overy
	Michael Wong, Partner, Dechert
	Melvin Deng, CEO, QCP Capital
	Donald Day, COO, VDX
	[ROOM 3] Cybersecurity: Why are They Getting Thru' and How to Fortify Your Defences

 $<sup>^{\</sup>rm 1}$  AIMA will be hosting AMAC in London the following week in October for a full day forum. Final Agenda

	Moderator:
	Kok Tin Gan, Partner, Cyber Security & Privacy, PwC
	Speakers:
	Eric Teo, COO, Arisaig Partners
	Lijun Chui, Partner, International Disputes & Investigations, Bird & Bird
	David Leahy, COO, Infini Capital
	Martin Giggins, Executive Director, Willis Towers Watson [ROOM 4] Beyond Numbers: Making Your Valuations Real
	[ROOM 4] Beyond Numbers. Making rour valuations Real
	Moderator:
	Adeline Tan, Wealth Business Leader Hong Kong, Mercer
	Speakers:
	Sharad Bajpai, Partner, Ares Management
	<ul> <li>Matthew Sung, Audit Partner, KPMG Hong Kong</li> </ul>
	Bennett Cupit, Managing Director, Portfolio Valuation, Kroll
	Aisling Keane, Head of Asset Servicing, Hong Kong, Northern Trust
TIME	STREAM TWO
11.20 AM -	[MAIN BALLROOM] Green Growth: Tired or Not; ESG's here to stay?
12.00 PM (40 MIN)	Moderator:
	Mark Weir, Deputy Global Head of Fund Services, Maples Group
	Speakers:
	Ving White Dartner Clifford Change
	<ul> <li>Ying White, Partner, Clifford Chance</li> <li>Grace Chong, Head of Financial Regulatory, Singapore, Gibson, Dunn &amp; Crutcher</li> </ul>
	<ul> <li>Loretta Ng, Partner, PwC Sustainability</li> </ul>
	Nakisa Jobling, Managing Director, Head of Legal, Tybourne Capital Management
	[ROOM 2] The Talent Equation: Grow It or Buy It?
	Moderator:
	Avijit Choudhury, APAC Head of Capital & Consulting Services, UBS AG
	Speakers:
	• Giorgio Valente, Head, Hong Kong Institute for Monetary and Financial Research (HKIMR)
	Candice Yip, Sr. HR Business Partner, International Office, Point72
	Carrie Cheung, Managing Director, Principle Partners
	[ROOM 3] AIMA Lift: Biohacking – Is Health Your Wealth?
	Speaker:
	Dr. Frank Innes, Director, Innes Healthcare Advisors

	[ROOM 4] Investing in Belonging: The business imperative for DE&I
	Moderator:
	• Kate Wood, Diversity, Equity & Inclusiveness Leader, Financial Services, Asia Pacific, EY
	Speakers:
	Andrew Scott, COO, Bach Option
	Oliver Stern, Asia General Counsel, ExodusPoint Capital Management
12.00 PM -	Helen Wang, Counsel, Mayer Brown     NETWORKING LUNCHEON: Michelin-starred Man Ho Chinese Restaurant Sponsored by
01.15 PM	Simmons & Simmons
TIME	STREAM THREE
01.15 PM – 01.55 PM	[MAIN BALLROOM] Raise your Game: IR & Marketing Rebooted
(40 MIN)	Moderator:
	Josephia Feng, Director, Prime Financing Distribution, BofA Securities
	Speakers:
	<ul> <li>Rebekah Pang CFA CAIA, Head of Investor Relations, Astignes Capital</li> <li>Michelle Lim, COO, AllM Investment Management</li> <li>Thomas Wong, Managing Director and Head of Investor Relations, First Beijing</li> </ul>
	Katarina Royds, Head of IR, Lim Advisors
	[ROOM 2] Operational and Biz Excellence: Optimise Your Opportunities
	Moderator:
	Katrina Banh, Partner, Optima Partners
	Speakers:
	• <b>Cora Tang</b> , Managing Director, Global Hedge Product Manager and APAC Head of Product for Alternatives, State Street
	Wout Kalis, Head of Asia Pacific, Broadridge Asset Management Solutions
	<ul> <li>Neil Mackie, Founder, Dalhousie Governance Limited</li> <li>Greg Laughlin, CEO, Regal Funds Management Asia</li> </ul>
	[ROOM 3] The New Fund-Raising Wellspring: Wealth Channels, Seeders, and Family Offices
	Moderator:
	• Gary Leung, Head of Alternatives, APAC Client, J.P. Morgan Asset Management
	Speakers:
	<ul> <li>Mathieu Forcioli, Global Head and APAC Head of Alternatives, HSBC Wealth and Personal Banking, HSBC</li> <li>Edwin Chan, Managing Director, Head of Asia &amp; Head of Client Solutions APAC, iCapital</li> </ul>
	<ul> <li>Benjamin Rudd, CEO, Prudential Wealth Management</li> </ul>

	Eva Chan, Partner, Head of Hong Kong office, Simmons & Simmons
	[ROOM 4] Playing by the Rules: Keeping Your Playbook Legal in a World of Sanctions
	Moderator:
	• <b>Philippa Allen</b> , Managing Director, Regulatory Compliance, Asia, ComplianceAsia (part of IQ-EQ)
	Speakers:
	<ul> <li>Blake Wang, Partner, Fangda Partners</li> <li>Joel Lim, Head of Business Development, APAC, FundApps</li> <li>Lorna Chen, Asia Regional Managing Partner, Head of Greater China, Shearman &amp; Sterling LLP</li> </ul>
	Colm Dawson, Partner, Regulatory & Risk Advisory Group, Walkers
TIME	STREAM FOUR
01.55 PM – 02.35 PM (40 MIN)	[MAIN BALLROOM] Focus China: A Snapshot of Trends, Opportunities & Issues {closed door from Media}
	Moderator:
	Disheng Zhang, China Prime Brokerage Sales and Asia Head of Business Consulting, Morgan Stanley
	Speakers:
	<ul> <li>Fei Fei Zhu, Director, Wholesale, abrdn Hong Kong</li> <li>Nicholas Chui CFA, Senior Vice President/Portfolio Manager Franklin Templeton Emerging Markets Equity Hong Kong</li> <li>Yin Ge, Partner, Han Kun Law</li> <li>Melody Yang, Partner, Simmons &amp; Simmons</li> </ul>
	[ROOM 2] Focus India: A Snapshot of Trends, Opportunities & Issues {closed door from Media}
	Moderator:
	• Shiven Bhardwaj, Head of Asia Business Management, Balyasny Asset Management
	Speakers:
	<ul> <li>Nilesh Choudhary, Founder and CEO, Aikyam Capital Advisors Private Limited</li> <li>Sundeep Kumar, Vice President, Institutional Sales for Securities Services, BNP Paribas</li> <li>Anish Mathew, CEO and CIO, Sundaram Asset Management Singapore Pte. Ltd.</li> <li>Adi Kanthan, Executive Director, Asia Prime Brokerage Sales, Morgan Stanley</li> </ul>
	[ROOM 3] Focus Middle East A Snapshot of Trends, Opportunities & Issues
	Moderator:
	Michael Li, Head of SS&C GlobeOp Asia Pacific
	Speakers:

	Stuart Cioccarelli, Partner, EY
	Leo Chiu, Managing Director, Integrated Capital
	[ROOM 4] A Geopolitical Conversation: Shifting Tectonic Plates {closed door from Media} Moderator:
	• <b>Kher Sheng Lee</b> , Managing Director, Co-Head of APAC and Deputy Global Head of Government Affairs, AIMA
	Speakers:
	<ul> <li>Jonathan Marshall, Consul, Economics and Finance, British Consulate-General</li> <li>Kinger Lau, Chief China Equity Strategist, Goldman Sachs</li> </ul>
02.35 PM – 02.50 PM	<b>Cha-Time</b> Sponsored by <b>Simmons &amp; Simmons</b> An opportunity to engage with exhibitors and other delegates
TIME	PM Main Plenary
02.50 PM – 03.40 PM	[MAIN BALLROOM] Industry Keynote Speaker: Can China Bring its Growth Back on Track?
(50 MIN)	Weijian Shan, Executive Chairman and Co-founder, PAG
03:40 PM – 04:30 PM (50 MIN)	[MAIN BALLROOM] Panel 3: The Meeting of Minds – Investors Conversation {closed door from Media}
	Moderator:
	Jack Inglis, CEO, AIMA
	Speakers:
	<ul> <li>Mary Chiu, Founder, Blackhorn Group</li> <li>Justin Ng, Principal, King Seal Holdings</li> </ul>
	<ul> <li>Helen Zhu, Managing Director &amp; CIO, NF Trinity</li> </ul>
	<ul> <li>Henry Chau, Head of Investments, The Hong Kong Jockey Club</li> <li>Simon Judes, Co-ClO, Winton</li> </ul>
04.30 PM -	[MAIN BALLROOM] Inspirational Keynote Speaker: Is there such a thing as an absolute
04.55 PM	return strategy in living our lives?
(25 MIN)	Louisa Wong, Executive Chairman, Global Sage
04.55 PM –	[MAIN BALLROOM] Curtain Call: The Wrap-up
05.00 PM	
	Katherine Abrat, AIMA Global Council & COO, Arkkan Capital
05.15 PM -	EVENING NETWORKING COCKTAILS Sponsored by Deacons
08.15 PM	The Continental – Unit 406, L4 Pacific Place, 88 Queensway, Hong Kong